MathSciNet Relay Station
MathSciNet bibliographic data
MR684515 (84m:26008) 26A24
Mařík, Jan; Weil, Clifford E. Products of powers of nonnegative derivatives. Trans. Amer. Math. Soc. 276 (1983), no. 1, 361–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement